Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Almost convergence and the Buck-Pollard property


Author: G. M. Petersen
Journal: Proc. Amer. Math. Soc. 11 (1960), 469-477
MSC: Primary 40.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0111961-7
MathSciNet review: 0111961
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. C. Buck and H. Pollard, Convergence and summability properties of subsequences, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 924-931. MR 0009209 (5:117c)
  • [2] J. D. Hill, Remarks on the Borel property, Pacific J. Math. vol. 4 (1954) pp. 227-242. MR 0062244 (15:950b)
  • [3] F. R. Keogh and G. M. Petersen, A universal Tauberian theorem, J. London Math. Soc. vol. 33 (1958) pp. 121-123. MR 0092024 (19:1049a)
  • [4] G. G. Lorentz, A contribution to the theory of divergent sequences, Acta Math. vol. 80 (1948) pp. 167-190. MR 0027868 (10:367e)
  • [5] -, Direct theorems on methods of summability, Canad. J. Math. vol. 1 pp. 305-319, especially p. 307. MR 0032023 (11:242d)
  • [6] I. Niven, Irrational numbers, Carus monographs, no. 11, 1956, 164 pp., especially pp. 98-113. MR 0080123 (18:195c)
  • [7] G. M. Petersen, Almost convergence and uniformly distributed sequences, Quart. J. Math. Oxford Ser. (2) vol. 7 (1956) pp. 188-191. MR 0095812 (20:2313a)
  • [8] Casper Goffman and G. M. Petersen, Submethods of regular matrix summability methods, Canad. J. Math. vol. 8 (1956) pp. 40-46, especially p. 44. MR 0075320 (17:727g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.00

Retrieve articles in all journals with MSC: 40.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0111961-7
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society